ON THE DIFFERENCE EQUATION OF HIGHER ORDER


ÇİNAR C., Mansour T., YALÇINKAYA İ.

UTILITAS MATHEMATICA, vol.92, pp.161-166, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 92
  • Publication Date: 2013
  • Journal Name: UTILITAS MATHEMATICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.161-166
  • Keywords: Difference equation, Global asymptotic stability, Equilibrium point

Abstract

In this paper, we investigate the global behavior of the difference equation